# SDR NACA200000027

- Difficulty date: December 23, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 26,460 hours
- Engine: Pwa R2800CB3
- Engine time: 1,380 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Actuator
- Part number: 319721
- Part serial: 1103989
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 496 hours
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCIES:  FEATHERED NR 1 ENGINE AT 2033Z FOR EXCESSIVE OIL TEMP, UNABLE TO CONTROL COOLER DOOR.    CORRECTIVE ACTION:  REPLACED OIL COOLER DOOR ACTUATOR.
